Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Measures and Probabilities by Michel Simonnet
Review by: Uwe Schmock
Journal of the American Statistical Association
Vol. 93, No. 442 (Jun., 1998), pp. 840-842
DOI: 10.2307/2670142
Stable URL: http://www.jstor.org/stable/2670142
Page Count: 3
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
840
    840
  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842